Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is red, irritated eyes a side effect of amoxicillin?

Premium Questions

Dr.  Baranidharan Kuselan MD

when i take ammoxicillan my eyes itch bad and feel dry.is that a side effect or an allergic reaction? ... View answer

Answered by : Dr. Baranidharan Kuselan ( Pain Medicine & Palliative Care Specialist)
Dr.  Ramesh Kumar MD

ello Dr, I was abroad 4 days ago and got some sort of eyes infected bacteria.. My eyes first got itchy and i used my dirty hands to try to wipe it so strong ... Soon after, .My right eye is red ... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)
Dr.   Ivan R. Rommstein MD

My 14 yr old daughter has taken only 2 of her 14 doses of amoxicillin , the last one being yesterday morning. She had a reaction where her hands and feet are red and swollen. Will that subside on its ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr. Kaushal Bhavsar MD

which cleared the the problem up. About 2 weeks ago, my eyes became very sensitive to light, red ... pronounced in the morning, it is present all day. My eyes are red in the morning as well. I... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Kaushik K Murthy MD

Hello my name is XXXXXXX my son is XXXXXXX My 3 year old son was prescribed amoxicillin on XXXXXXX ... of February he started getting little bump rashes breaking out on his side cheek, then it would move ... View answer

Answered by : Dr. Kaushik K Murthy ( Pediatrician)

Public Forum Discussions

Dr. Alexander Underwood MD

I have never had allergic reactions to Amoxicillin before. I have taken it many times. But I started this prescription 2 days ago: 3 capsules a day. I have small red bumps to come up on my hand ... View answer

Answered by : Dr. Alexander Underwood ( General & Family Physician)
Dr.  Het Ram Bishnoi MD

hi My 2 year old was prescribed amoycillin for a throat infection and he has had 5 doses now but has in the last hour come up with the most horrendous blisters on his body and a red slapped cheel ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

to swallow pills so that is why the liquid.....Is this a common side effect of liquid bubble gum amoxicillin ...I have been taking Amoxicillin 400/5ml bubble gum flavored.... every 12 hours for... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr.  Sagar MD

Hi. My 13 yr old daughter started taking amoxicillin 4 days ago for a recurring sinus issue (stuffy nose, second multi day fever in two week, thick drainage and red irritated eyes). On day 3... View answer

Answered by : Dr. Sagar ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

connection as I have read that it is a side effect.. What treatments would i undergo to cure ...Hello, so I have recently been taking the antibiotic amoxicillin and have also seen a yellowish ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)

Mobile Questions and Answers

Dr. Deepika Patil MD

Hi, Yes you may take both drugs safely. They are less likely to interact and cause side effects. Regards Dr Deepika Patil

Dr.  Aarti Abraham MD

Its a side effect of amoxicillin. Will stop when the course is over.

Dr. Prakash H Muddegowda MD

Hi, It does not cause any complications. No side effects from two tablets. Any further queries, happy to help again.